Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 2, pp. 147-154 (2005)

On certain generalized class of non-Bazilevic functions

Zhigang Wang, Chunyi Gao and Maoxin Liao

Changsha University of Science and Technology

Abstract: In this paper, a subclass $N(\lambda,\alpha,A,B)$ of analytic functions is introduced, which is a generalized class of non-Bazilevic functions. The subordination relations, inclusion relations, distortion theorems and inequality properties are discussed by applying differential subordination method.

Keywords: Non-Bazilevic function, differential subordination.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition